Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Perturbation Theory of Operator Equations in the FréChet and Hilbert Spaces
 
 
Title: Perturbation Theory of Operator Equations in the FréChet and Hilbert Spaces
Author: Boichuk, A. A.
Pokutnyi, A. A.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 9 pages 1327-1335
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands